# SDR AALA202401187670

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 21,817 hours, 9,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Fwd Entry
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR LIGHT ILLUMINATED ON TOUCHDOWN FLIGHT ATTENDANT STATES HANDLE HAD RAISED UP DURING DESCENT.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
